Skip to Main content Skip to Navigation
Journal articles

The periodic unfolding method in perforated domains

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00439097
Contributor : Patrizia Donato Connect in order to contact the contributor
Submitted on : Sunday, December 6, 2009 - 8:02:50 AM
Last modification on : Tuesday, November 16, 2021 - 5:03:19 AM

Identifiers

  • HAL Id : hal-00439097, version 1

Citation

Patrizia Donato, Doina Cioranescu, Rachad Zaki. The periodic unfolding method in perforated domains. Portugaliae Mathematica, European Mathematical Society Publishing House, 2006, 63 (4), pp.467-496. ⟨hal-00439097⟩

Share

Metrics

Record views

309